# SDR HYIA20190717003

- Difficulty date: July 13, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N510BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2239
- Aircraft time: 18,310 hours
- Engine: Lyc IO540K1B5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED ENGINE SHUT DOWN AND FEATHERED ON ITS OWN ON TAKE-OFF. MAINTENANCE INSPECTED THE LT AND RT ENGINE FUEL SYSTEM, INTAKE SYSTEM, IGNITION SYSTEM AND PROPELLER. PERFORMED LT AND RT ENGINE FULL POWER RUN UP SEVERAL TIMES WITH ALL PARAMETERS GOOD. NO DISCREPANCIES FOUND. AIRCRAFT WAS RETURNED TO SERVICE AND HAS BEEN OPERATING NORMALLY.
